# SDR SWIA200210765

- Difficulty date: March 29, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- Aircraft time: 27,582 hours, 31,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLOOR EMERGENCY LIGHTS ARE OUT.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK PER MM 33-50-02.  OPS CHECK GOOD.
